# SDR COOSDR020026

- Difficulty date: March 1, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, STA 1050 BETWEEN STR 26L AND STR 27L SHEAR TIE CORRODED.
